# SDR C2XA10SH349

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 24,863 hours, 23,930 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14533832405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK LT OMEGA BEAM LOWER SUPPORT FLANGE AT FR 54-59 HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM LOWER SUPPORT FLANGE AT FRAME 54-59 IAW EMB-145 EC5310-01466.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
